# SDR FDEA202210062487

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: AFT ACCESSORY COMPARTMENT, LONGERON - 33 RIGHT TO LONGERON - 35   RIGHT, ATTACHMENT ANCHOR NUT SURROUNDING AREA FOUND WITH CORROSION.  ANCHOR NUT AREA AT AFT ACCESSORY COMPARTMENT,   LONGERON - 33 RIGHT TO LONGERON - 35 RIGHT, STATION 2144 TO STATION 2164 REMOVED   AND FOUND OUT OF LIMIT PER MD-11 SRM 53-70-01-2R FIGURE 201. CORRODED AREA   REPAIRED PER EA 1-5330-T0371185 P1. TITLE: FUSELAGE Ï¿½ PLATES & SKINS Ï¿½ AFT BODY Ï¿½   CORROSION FOUND ON FUSELAGE SKIN BETWEEN STA 2140 ANDSTA 2163, BETWEEN   LONGERON L Ï¿½ 33R AND L Ï¿½ 35R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
